# SDR HALA0000010

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 23 - AIRCRAFT DIVERTED TO LAX FOR FLAP PROBLEM.  FLAPS INDICATED ABOUT 1-2 DOWN ON LEFT WING AND CONFIRMED VISUALLY THAT FLAPS WERE DOWN.  VERIFIED FLAPS RIG OK, ADJUSTED LEFT OUTBOARD FLAP POSITION AND TRANSMITTER PER MM.  RAN FLAPS FULL CYCLE SEVERAL TIMES, ALL POSITION INDICATIONS OK.  (X)
